# SDR CALA9601520

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33202
- Make and model: Boeing 737130
- Aircraft serial: 19019
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 747-727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN RT FUSELAGE SKIN AT BS 747 AND AT BS 727A.  BOTH CRACKED AREAS WERE CUT OUT, A DOUBLER REPAIR WAS FABRICATED AND INSTALLED OVER EACH CRACK FROM STA 725 TO 790 IAW SRM 53-30-3.
